DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 14, 2001

  • The relaxation limit for systems of Broadwell type

    Christian Klingenberg and Yun-guang Lu

    Volume 14, 2001, pages 117-127

  • Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping

    M.M. Cavalcanti, V.N. Domingos Cavalcanti, J.S. Prates Filho, and J.A. Soriano

    Volume 14, 2001, pages 85-116

  • A compactness result for p-harmonic maps

    Patrick Courilleau

    Volume 14, 2001, pages 75-84

  • Global existence and gradient estimates for a quasilinear parabolic equation of the mean curvature type with a strong perturbation

    Caisheng Chen, Mitsuhiro Nakao, and Yasuhiro Ohara

    Volume 14, 2001, pages 59-74

  • On the Bernoulli free-boundary problem

    Alfred Wagner

    Volume 14, 2001, pages 51-58

  • Unbounded principal eigenfunctions for problems on all $R^N$

    G. A. Afrouzi and K. J. Brown

    Volume 14, 2001, pages 37-50

  • Studies on the linear equations of melt-spinning of viscous fluids

    Thomas Hagen and Michael Renardy

    Volume 14, 2001, pages 19-36

  • On the well-posedness of a linear heat equation with a critical singular potential

    Daisuke Hirata and Masayoshi Tsutsumi

    Volume 14, 2001, pages Jan-18

  • On the nonautonomous higher-order Cauchy problems

    Nguyen thanh Lan

    Volume 14, 2001, pages 241-256

  • An existence result for a class of superlinear p-Laplacian semipositone systems

    D.D. Hai, C. Maya, and R. Shivaji

    Volume 14, 2001, pages 231-240

  • Regular solutions for Landau-Lifschitz equation in a bounded domain

    Gilles Carbou and Pierre Fabrie

    Volume 14, 2001, pages 213-229

  • Flow alignment in nematic liquid crystals in flows with cylindrical symmetry

    R. van der Hout

    Volume 14, 2001, pages 189-211

  • Asymptotic behaviour of solutions of $u_t=Delta log u$ in a bounded domain

    Kin Ming Hui

    Volume 14, 2001, pages 175-188

  • On the Cauchy problem in Gevrey classes for dispersive equations

    T. Kinoshita

    Volume 14, 2001, pages 159-173

  • Singular ground states for the scalar curvature equation in $R^n$

    Flaviano Battelli and Russell Johnson

    Volume 14, 2001, pages 141-158

  • Remarks on the blow-up of solutions for the 3-D Euler equations

    Namkwon Kim

    Volume 14, 2001, pages 129-140

  • Existence of positive solutions for singular Dirichlet problems

    Norimichi Hirano and Naoki Shioji

    Volume 14, 2001, pages 1531-1540

  • On the Fucik spectrum with indefinite weights

    M. Alif and J.-P. Gossez

    Volume 14, 2001, pages 1511-1530

  • Parabolic problems with nonlinear dynamical boundary conditions and singular initial data

    José M. Arrieta, Pavol Quittner, and Aníbal Rodríguez-Bernal

    Volume 14, 2001, pages 1487-1510

  • Models of phase relaxation

    Augusto Visintin

    Volume 14, 2001, pages 1469-1486

  • Solutions near singular points to the eikonal and related first-order nonlinear partial differential equations in two independent variables

    Emil Cornea, Ralph Howard, and Per-Gunnar Martinsson

    Volume 14, 2001, pages 1441-1468

  • On solutions of nondegenerate wave equations with nonlinear damping terms

    Jeong Ja Bae and Jong Yeoul Park

    Volume 14, 2001, pages 1421-1440

  • Existence of solutions for the ‘t Hooft-Polyakov-Julia-Zee monopole

    J.B. McLeod and C.B. Wang

    Volume 14, 2001, pages 1409-1420

  • Analyticity and decay properties of the solitary waves to the Benney-Luke equation

    Mihai Mari?

    Volume 14, 2001, pages 361-384

  • Minimizing total variation flow

    F. Andreu, C. Ballester, V. Caselles, and J. M. Mazón

    Volume 14, 2001, pages 321-360

  • Global existence and uniqueness of solutions of the Ricci flow equation

    Shu-Yu Hsu

    Volume 14, 2001, pages 305-320

  • Some extremal singular solutions of a nonlinear elliptic equation

    Juan Dávila

    Volume 14, 2001, pages 289-304

  • Structural change of solutions for a scalar curvature equation

    Hiroshi Morishita, Eiji Yanagida, and Shoji Yotsutani

    Volume 14, 2001, pages 273-288

  • On the resonance set in a fourth-order equation with jumping nonlinearity

    Juan Campos and Edward Norman Dancer

    Volume 14, 2001, pages 257-272

  • KdV invariants and Herglotz functions

    Alexei Rybkin

    Volume 14, 2001, pages 493-512

  • A boundary estimate for nonlinear equations with discontinuous coefficients

    Juha Kinnunen and Shulin Zhou

    Volume 14, 2001, pages 475-492

  • A quasistationary limit and convergence to equilibrium in the drift diffusion system for semiconductors coupled with Maxwell's equations

    Frank Jochmann

    Volume 14, 2001, pages 427-474

  • Existence theorem of periodical solutions of Hamiltonian systems in infinite-dimensional Hilbert spaces

    George Dinc? and Daniel Pasça

    Volume 14, 2001, pages 405-426

  • A mixed semilinear parabolic problem in a noncylindrical space-time domain

    C. Lederman, J.L. Vazquez, and Noemi Wolanski

    Volume 14, 2001, pages 385-404

  • Degenerate Volterra equations in Banach spaces

    Angelo Favini and Hiroki Tanabe

    Volume 14, 2001, pages 613-640

  • Stationary patterns in one-predator, two-prey models

    Zhigui Lin and Michael Pedersen

    Volume 14, 2001, pages 605-612

  • The shape of blow-up for a degenerate parabolic equation

    Julián Aguirre and Jacques Giacomoni

    Volume 14, 2001, pages 589-604

  • Local exact controllability of a reaction-diffusion system

    Sebastian Anita and Viorel Barbu

    Volume 14, 2001, pages 577-587

  • Unboundedness of solutions and instability of differential equations of the second order with delayed argument

    A. Domoshnitsky

    Volume 14, 2001, pages 559-576

  • Critical growth quasilinear elliptic problems with shifting subcritical perturbation

    Filippo Gazzola

    Volume 14, 2001, pages 513-528

  • The uniqueness of the stable positive solution for a class of superlinear indefinite reaction diffusion equations

    Rosa Gómez-Reñasco and Julián López-Gómez

    Volume 14, 2001, pages 751-768

  • Approaching metasolutions by solutions

    Julián López-Gómez

    Volume 14, 2001, pages 739-750

  • On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance

    Giovanna Citti, Andrea Pascucci, and Sergio Polidoro

    Volume 14, 2001, pages 701-738

  • Integrable systems in the infinite genus limit

    Fritz Gesztesy

    Volume 14, 2001, pages 671-700

  • Periodic solutions of a nonlinear evolution problem from heterogeneous catalysis

    Dieter Bothe

    Volume 14, 2001, pages 641-670

  • On solvability of degenerate nonstationary differential-difference equations in Banach spaces

    Angelo Favini and Larisa Vlasenko

    Volume 14, 2001, pages 883-896

  • On the Fucik spectrum for the p-Laplacian

    Anna Maria Micheletti and Angela Pistoia

    Volume 14, 2001, pages 867-882

  • An $L_$-approach to second-order nonlinear functional evolutions involving M-accretive operators in Banach spaces

    Athanassios G. Kartsatos and Lubomir P. Markov

    Volume 14, 2001, pages 833-866

  • The Cauchy problem for an integrable shallow-water equation

    A. Alexandrou Himonas and Gerard Misio?ek

    Volume 14, 2001, pages 821-831

  • Mixed boundary value problems for nonlinear elliptic equations with p-structure in nonsmooth domains

    Carsten Ebmeyer and Jens Frehse

    Volume 14, 2001, pages 801-820

  • A multiplicity result for perturbed symmetric quasilinear elliptic systems

    Simone Paleari and Marco Squassina

    Volume 14, 2001, pages 785-800

  • The nonexistence of singular solutions to nonlinear elliptic systems

    Yuan-wei Qi

    Volume 14, 2001, pages 769-784

  • On two-dimensional Hamiltonian transport equations with continuous coefficients

    F. Bouchut and L. Desvillettes

    Volume 14, 2001, pages 1015-1024

  • The Willmore flow near spheres

    Gieri Simonett

    Volume 14, 2001, pages 1005-1014

  • Gevrey class regularity for parabolic equations

    Yung-Jen Lin Guo and Pei-Ling Lee

    Volume 14, 2001, pages 989-1004

  • A few remarks on the Camassa-Holm equation

    Raphaël Danchin

    Volume 14, 2001, pages 953-988

  • H. Weyl's boundary value problems for differential forms

    Jürgen Bolik

    Volume 14, 2001, pages 937-952

  • Existence of non-topological solutions for a nonlinear elliptic equation arising from Chern-Simons-Higgs theory in a general background metric

    Kazuhiro Kurata

    Volume 14, 2001, pages 925-935

  • Groups of scalings and invariant sets for higher-order nonlinear evolution equations

    Victor A. Galaktionov

    Volume 14, 2001, pages 913-924

  • Symmetry and nonexistence results for Emden-Fowler equations in cones

    Jérôme Busca

    Volume 14, 2001, pages 897-912

  • Half-eigenvalues of self-adjoint, $2m$th-order differential operators and semilinear problems with jumping nonlinearities

    Bryan P. Rynne

    Volume 14, 2001, pages 1129-1152

  • Variational structure of the zones of instability

    Daniel C. Offin

    Volume 14, 2001, pages 1111-1127

  • On the number of nodal solutions in singular perturbation problems

    Ezzat S. Noussair

    Volume 14, 2001, pages 1093-1109

  • An existence theorem in the large for zero-pressure gas dynamics

    Michael Sever

    Volume 14, 2001, pages 1077-1092

  • Unilateral problems with measure data: links and convergence

    Pirro Oppezzi and Maria Rossi

    Volume 14, 2001, pages 1051-1076

  • On the solutions of Halphen's equation

    Karl Unterkofler

    Volume 14, 2001, pages 1025-1050

  • On the existence of self-similar solutions of the nonlinear Schrödinger equation with power nonlinearity between 1 and 2

    Giulia Furioli

    Volume 14, 2001, pages 1259-1266

  • A quasilinear parabolic inverse problem in Hölder spaces

    Fabrizio Colombo

    Volume 14, 2001, pages 1237-1258

  • Relaxed exact controllability and asymptotic limit for thin shells

    G. Geymonat and V. Valente

    Volume 14, 2001, pages 1267-1280

  • Existence and attraction of a phase-locked oscillation in a delayed network of two neurons

    Yuming Chen and Jianhong Wu

    Volume 14, 2001, pages 1181-1236

  • Nonlinear elliptic equations with lower-order terms

    A. Alvino, V. Ferone, and G. Trombetti

    Volume 14, 2001, pages 1169-1180

  • Uniform stabilization of beams by means of a pointwise feedback

    Kais Ammari

    Volume 14, 2001, pages 1153-1167

  • Anisotropic estimates and strong solutions of the primitive equations

    F. Guillén-González, N. Masmoudi, and M.A. Rodríguez-Bellido

    Volume 14, 2001, pages 1381-1408

  • Asymptotics of radial oscillatory solutions of semilinear elliptic equations

    Xinfu Chen and Guozhen Lu

    Volume 14, 2001, pages 1367-1380

  • Comparison results for solutions of elliptic problems via Steiner symmetrization

    F. Chiacchio and V.M. Monetti

    Volume 14, 2001, pages 1351-1366

  • Blow-up phenomenon and global solution to a coupled parabolic-elliptic system of chemotaxis

    A. Boy-Dalverny and M. Madaune-Tort

    Volume 14, 2001, pages 1333-1350

  • Global solutions to boundary value problems for a nonlinear wave equation in high space dimensions

    Keith Agre and Mohammad A. Rammaha

    Volume 14, 2001, pages 1315-1331

  • Global existence of solutions to a wave equation with damping and source terms

    Mohammed Aassila

    Volume 14, 2001, pages 1301-1314

  • Some special solutions to the thin-film equation

    Elena Beretta and Michiel Bertsch

    Volume 14, 2001, pages 1281-1300